American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] John Stillwell. The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. 6 (1982) 33-56. MR 634433.
Abstract, references, and article information   
View Article: PDF

[2] David E. Muller and Paul E. Schupp. Context-free languages, groups, the theory of ends, second-order logic, tiling problems, cellular automata, and vector addition systems. Bull. Amer. Math. Soc. 4 (1981) 331-334. MR 609044.
Abstract, references, and article information   
View Article: PDF

[3] George S. Sacerdote. A characterization of the subgroups of finitely presented groups. Bull. Amer. Math. Soc. 82 (1976) 609-611. MR 0414719.
Abstract, references, and article information   
View Article: PDF

[4] O. S. Rothaus. On the nontriviality of some group extensions given by generators and relations. Bull. Amer. Math. Soc. 82 (1976) 284-286. MR 0417297.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1